Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 14, Pages 2217-2226

Nonextendibility of D(1)-triples of the form {1,10,c}

Department of Mathematics, Faculty of Civil Engineering, University of Zagreb, Fra Andrije Kačića-Miošića 26, Zagreb 10000, Croatia

Received 4 March 2005; Revised 21 June 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alan Filipin, “Nonextendibility of -triples of the form ,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 14, pp. 2217-2226, 2005.